Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Charlier spaces of entire functions


Authors: Louis de Branges and David Trutt
Journal: Proc. Amer. Math. Soc. 20 (1969), 134-140
MSC: Primary 46E20; Secondary 30A98
DOI: https://doi.org/10.1090/S0002-9939-1969-0626531-X
MathSciNet review: 0626531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E20, 30A98

Retrieve articles in all journals with MSC: 46E20, 30A98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0626531-X
Article copyright: © Copyright 1969 American Mathematical Society